# SDR AWXA9900128

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN MAINTENANCE, L-1 DOOR EMERGENCY EXIT LIGHT IS INOP.  REMOVED AND REPLACED L-1 DOOR EMERGENCY LIGHT POWER SUPPLY, OPS CK GOOD.
